# SDR CKSA98267

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION, FS 1700 STRINGER 29R CRACKED AT END.  STRESS CRACK (CORROSION) .0625 TO END OF STRINGER 29R FROM LAST FASTENER.  REPAIRED STRINGER IAW EDR NO D805818 AND AIA/E/2808 DTD APRIL 18, 1998.  CORROSION TASK CARD NUMBER 5600-0551.  NON-ROUTINE TASK CARD NUMBER 23341.
